# SDR CALA2024080200348

- Difficulty date: July 23, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N24979
- Make and model: Boeing 787-9
- Aircraft serial: 66141
- Aircraft time: 20,247 hours, 2,015 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 7010302H03S02
- Part serial: 19210126
- Condition: Faulty
- Location: Zone 100
- Part time: 20,246 hours, 2,015 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CARGO HEAT FWD ADVISORY FORWARD CARGO HEAT FAILED OR FLIGHT DECK FWD CARGO TEMP SWITCH S ELECTED OFF. CARGO HEAT FWD LATCHED AND ACTIVE MESSAGE 21-21220. CREW REPORTS ELECTRICAL ODOR  AT TIME OF MESSAGE.  COMPLIED WITH MEL 2127X, DDG, C/O. CORRELATED ITEM UNDER LOG 8699929.  MEL 2127X APPROVED. COMPLIED WITH MEL 2127X *DM* MMSG 21-21220 FIM 21-20-F7-14A-421A REACTIVATED CIRCUIT BREAKERS & PERFORMED GROUND TEST 21 ELECTRICAL EQUIPMENT COOLING, SYSTEM TEST, FORWARD ELECTRICAL EQUIPMENT COOLING SYSTEM AS PER FIM TASK DMC-B787-A-21-20-F7-14A-421A-A. TEST PASSED. COULD NOT DUPLICATE FAULT MESSAGE.  R & R FWD ELECTONIC COOLING EXHAUST FAN IAW AMM DMC-B787-A-21-27-25. OPS CHECK GOOD & NO LEAKS FOUND.
